# SDR SDR2005074

- Difficulty date: November 8, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- Engine: Pwa PW127
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW REPORTED A FLAP UNLOCK INDICATION.  EMERGENCY DECLARED.  AIRCRAFT LANDED SAFELY.  VISUAL INSPECTION AND OPERATIONAL CHECK PERFORMED AND FOUND NO DISCREPANCIES.  MULTIFUNCTION COMPUTER RERACKED.  FUNCTIONAL CHECK FLIGHT CONDUCTED AND FOUND SATISFACTORY.  (K)
